# SDR DALA2024082708501

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,048 hours, 43,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 L2 DOOR LIGHT DOESNT SHOW DOOR ARMED. "SLIDE" LIGHT DOESNT ILLUMINATE. CORRECTIVE ACTION: REMOVED DOOR BUSSEL & GIRT BAR. FOUND GIRT BAR SPRING FOLDED OVER. REF B757 AMM 25-66. INSTALLED GIRT BAR IN REF B757 AMM 25-66. WHILE PERFORMING OPS CK. NOTICED GIRT BAR OUT OF ALIGNMENT. INSPECTED GIRT BAR AND FLOOR FITTING IN REF B757 25- 66-10-202-039 FOUND PUSHRODS LOOSE AND OUT OF RIG. FOUND GIRT BAR CRANK PUSHROD LOCK WASHER BROKEN. R/R LOCK WASHER AND ADJUSTED GIRT BAR MECHANISM IAW B757 AMM 52-11. (6143990)
